I'm curious. If you started to take the Pill because of painful cramping/heavy bleeding for some time and then stopped taking it... what happens after? Did you continue to have the same painful cramps? Did the pain lessen? Was your period more "normal"?
I guess it varies from person to person, but I would appreciate your input.
You will go back to how your periods were before you were on the pill. Speaking from experience, and from what I understand, most other girls have this issue. I went off it for a month to see because I thought I wasn't going to need it for other reasons for a while, and I decided that I was going right back on them. It was just as debilitating as it was before, just as long, just as heavy, just as full of clots.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.